# SDR UPS99229984

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 243.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK INDICATION NOTED AT BS 243.7 WL 229 AROUND FASTENER HEAD MARKED IN RED (RIGHT HAND SIDE.  REMOVED DAMAGE, FABRICATED DOUBLER AND INSTALLED WORK DONE IAW SRM 53-30-03, 51-30-02 AND MM 51-20-151.
